Article citationsMore>>

H. ?. ?uney, “Sakaguchi-Type Harmonic Univalent Functions with Negative Coefficients,” International Journal of Contemporary Mathematical Sciences, Vol. 2, No. 10, 2007, pp. 459-463.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.